MAUDE Adverse Event Report: ZIMMER BIOMET, INC. JGRKNT 1.5MM #2 MB 10PK; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE/SPORTS MEDICINE

ZIMMER BIOMET, INC. JGRKNT 1.5MM #2 MB 10PK; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE/SPORTS MEDICINE
Catalog Number 912015
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign: china.H3: customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported while the surgeon was inserting the implant into the patient, the tip of the device fractured and was retained in the patient.There is no information that the surgeon plans to attempt to revise the patient to remove the foreign body from the patient.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g2; g3; g6; h1; h2; h3; h6.Visual examination of the provided photo identified the prong of the inserter tip has fractured.However, as the product has not returned, further analysis could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
JGRKNT 1.5MM #2 MB 10PK
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE/SPORTS MEDICINE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23066921
Report Number0001825034-2025-02928
Device Sequence Number15915058
Product Code MBI
UDI-Device Identifier00880304516557
UDI-Public(01)00880304516557(17)290103(10)0002579281
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K110145
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number912015
Device Lot Number0002579281
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by Manufacturer10/20/2025
Initial Report FDA Received Date09/16/2025
Supplement Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown